RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 2, Pages 309–310 (Mi msb6307)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur un critère pour qu'un domaine soit étoilé

M. Krasnosselsky


Full text: PDF file (324 kB)

Bibliographic databases:

Received: 12.11.1945

Citation: M. Krasnosselsky, “Sur un critère pour qu'un domaine soit étoilé”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946), 309–310

Citation in format AMSBIB
\Bibitem{Kra46}
\by M.~Krasnosselsky
\paper Sur un crit\`ere pour qu'un domaine soit \'etoil\'e
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 2
\pages 309--310
\mathnet{http://mi.mathnet.ru/msb6307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20248}
\zmath{https://zbmath.org/?q=an:0061.37705}


Linking options:
  • http://mi.mathnet.ru/eng/msb6307
  • http://mi.mathnet.ru/eng/msb/v61/i2/p309

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bobylev, “Some remarks on star-shaped sets”, Math. Notes, 65:4 (1999), 430–435  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:269
    Full text:114

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019